# SDR DL76L100239

- Difficulty date: February 2, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 62,026 hours, 9,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON SEAT ROWS 7-19 ON RT SIDE.  FOUND BAD FUSE ON POWER SUPPLY M9011 REPLACED SAME, EMERGENCY LIGHTS CK GOOD.  ETOPS CATEGORY 'E',  PROBLEMS WITH SYS CRITICAL TO ETOPS.
